Depigmentation of skin+steroid injection

I am a 34 year old male, I have had bad acne since I was young. I first used roaccutane for 6 months and it solved the problem for a few years. It then started to come back, I have used various creams, face wash etc etc.. My brother also suffers from the same thing acne on face head etc… I have been getting the “pimples” on my head too (painful), I had them on my back etc but that has cleared up. My brother used cyclidox which was prescribed to him, he gave me a few tablets to try and it worked, cleared up the painful pimples on all areas. He told me he recently changed to doxitab as he says it needs to be changed every two months to keep the acne away as using the same one for two long apparently becomes ineffective? I am concerned about using anti biotics daily to keep acne away, is there another way to clear it up? Or should I come and see you? Please advise on consultation fees too if possible.

Depigmentation of skin+steroid injection

depigmentation of skin+steroid injection

Media:

depigmentation of skin+steroid injectiondepigmentation of skin+steroid injectiondepigmentation of skin+steroid injectiondepigmentation of skin+steroid injectiondepigmentation of skin+steroid injection

http://buy-steroids.org